MAUDE Adverse Event Report: O&M HALYARD, INC PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC PROCEDURE MASK WITH SO SOFT* EARLOOPS, YELLOW; ICP FACIAL PROTECTION PRODUCTS
Model Number 47117
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 07jul2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information was received on 30-june-2021 that states an allergic reactions occurred on the yellow procedure mask.The customer reported the following systems: difficulty breathing, a headache, and nausea.The medications prescribed to the customer was a steroid cream to applied to the face, received a rescue inhaler, and prescribed zofran.The customer is awaiting a referral to see a dermatologist.
 
Additional Manufacturer Narrative
Correction - d7.This is not a single use device that was reprocessed and reused on a patient.Sample evaluation: the samples were received and evaluated under ambient light conditions.The dispenser box arrived flattened with four (4) unused masks.The dispenser box arrived with a handwritten note stating - for tierny.The dispenser box arrived with a halyard label affixed to the top which states - for sample use only.The four - 4 - samples were inspected.There are no visual defects observed.No sharp edges or torn areas were observed.The samples were compared to the specification component.One representative sample was measured.The sample measures as follows: length of mask approximately 6.5 inches, the nose wire length approximately 5.5 inches, the width of mask approximately 3 5/8ths inches, and the samples were found to be assembled according to the specification drawing.The fal is unable to evaluate or confirm the reaction experienced by the customer with the evaluation conducted in the lab.Dhr evaluation: the device history records - dhr - evaluation was performed for the code lot #am8316061 identified in the complaint.According to the documented records, the product was manufacturing according to the approved manufacturing procedures and specifications, and then released by quality assurance.A quality nonconformance was not reported at the time of production.The manufacturing site conducts visual and functional inspections of each device throughout production in addition to the qa final release inspection.The device was manufactured according to specification requirements.Product safety assessment: o&m halyard conducts a product safety assessment for these products.A review of the biocompatibility testing was conducted on the mask isolation, w/earloops, - isolation ii - high filtration, tissue, yellow product code 47117.In accordance with the intended use and iso 10993 guidelines for biological evaluation of medical devices iso 10993-1:2018, tests selected for a surface contacting device with limited duration - =24 hours - are cytotoxicity, dermal irritation, and dermal sensitization.All testing met acceptance criteria.Environmental assessment: as part of the cleaning and environmental controls program at the manufacturing facility, the surfaces are cleaned with 70% ipa minimally once per shift.Bioburden samples are collected and tested monthly.The bioburden assessments concluded that there were not out of specification results during the month of manufacture for the lot #am8316061 provided - october 2020.An assessment of the environmental monitoring program for surface and air - viable/non-viable particulate - was conducted.There were no alert or action level excursions.Contamination controls: personnel: according to the internal personnel hygiene program, guidance is provided as to the clothing and accessories permitted in the manufacturing area as well as correct procedures for hand washing and using of hair nets.All information reasonably known as of 09sep2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or caused serious injury.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC
1 edison drive
alpharetta GA 30005
MDR Report Key12130772
Report Number9616096-2021-00001
Device Sequence Number3592077
Product Code FXX
UDI-Device Identifier30680651471179
UDI-Public30680651471179
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date11/12/2023
Device Model Number47117
Device Catalogue Number991047117
Device Lot NumberAM8316061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient Weight92